Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Tremors in hands. Blood test normal. Could it be related to thyroxine dosage?

Hi, I ve been taking thyroxine for a number of years now, the dosage has steadily increased and was put up to 150 mg a few months ago. I am now noticing tremors in both my hands and wondering if the dosage is to high. I ve had a blood test and they say the results are fine but I m not convinced, could it be related to the thyroxine?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that the possibility of essential tremor is very likely and this is highly related with the functional elements but with the proper care and keeping your stress level very low this could come around soon take care and have a nice day.
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor